MU Digital Repository
Logo

Nasolabial flap for reconstruction of Intra-Oral defects

Acharya, Dr. Sudeep and Shetty, Dr.Premalatha and Baliga, Dr.Mohan (2006) Nasolabial flap for reconstruction of Intra-Oral defects. Journal of Maxillofacial & Oral Surgery, 5 (3). pp. 13-18.

[img] PDF
Nasolabial_Flap_for_Reconstruction_of_Intra-oral_Defects.pdf - Published Version
Restricted to Registered users only

Download (5MB) | Request a copy
Item Type: Article
Subjects: Dentistry > MCODS Mangalore > Oral Surgery
Depositing User: KMCMLR User
Date Deposited: 26 Jun 2012 05:53
Last Modified: 26 Jun 2012 05:53
URI: http://eprints.manipal.edu/id/eprint/76718

Actions (login required)

View Item View Item